Can kefir cause relapse symptoms?

Home The Candida Forum Candida Advice Can kefir cause relapse symptoms?

This topic contains 0 replies, has 1 voice, and was last updated by  HeatherJ 5 years, 6 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #109360

    HeatherJ
    Member
    Topics: 24
    Replies: 34

    Last week I made my own kefir, using coconut milk. I can’t have dairy, so this was a logical choice. I began with a small glass halfway full. I really liked the taste once I added a little stevia, so I increased to a small bowl. At first I felt great, and then I didn’t.

    My throat hurts, I’m sneezing, I have post-nasal drip, vaginal and anal itch (sorry-tmi) and am weak and achey-I just feel yucky.

    What is the deal here???

    Today I limited my probiotics to the capsules…

Viewing 1 post (of 1 total)

The topic ‘Can kefir cause relapse symptoms?’ is closed to new replies.